An extended use of moments of two distribution functions for predicting performance in a pattern discrimination task

Caelli, Terry M and Keats, JA 1973, An extended use of moments of two distribution functions for predicting performance in a pattern discrimination task, Journal of Experimental Psychology, vol. 99, no. 2, pp. 209-214, doi: 10.1037/h0034624.


Title An extended use of moments of two distribution functions for predicting performance in a pattern discrimination task
Author(s) Caelli, Terry MORCID iD for Caelli, Terry M orcid.org/0000-0001-9281-2556
Keats, JA
Journal name Journal of Experimental Psychology
Volume number 99
Issue number 2
Start page 209
End page 214
Total pages 6
Publisher AMER PSYCHOLOGICAL ASSOC
Publication date 1973-07-01
ISSN 0022-1015
Keyword(s) Social Sciences
Psychology
Language eng
DOI 10.1037/h0034624
Indigenous content off
HERDC Research category CN.1 Other journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30138729

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in TR Web of Science
Scopus Citation Count Cited 4 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 33 Abstract Views  -  Detailed Statistics
Created: Wed, 10 Jun 2020, 15:42:46 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.